# SDR 2002FA0000477

- Difficulty date: April 1, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G102ASTIR
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4A5
- System (JASC): 3120 · Independent Instruments
- Part: Pin
- Condition: Broken
- Location: Clock
- Part time: 116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STOP PIN BROKEN OFF,  REMOVED AND INSTALLED NEW CLOCK.  PART SENT IN FOR WARRANTY.
